Bruising on HU: Hi I have a question I have been... - MPN Voice

MPN Voice
5,702 members7,843 posts

Bruising on HU

Anne4boys
Anne4boys

Hi I have a question I have been on HU for a month I get my blood tested every 2 weeks last week the raised my dose because platlets were going up. I have got briuses on my inside thigh. Should I worry ? thank you Anne

15 Replies
oldestnewest

It's a worry but we all seem to get bruises so easily with this blood condition ,I know I do ,,iv learned to cover up more than I used to ...be gentle with yourself as well!dont rub so hard when drying .i teach the dogs to not jump on me as well ,,the bruises on my legs take a while to clear ...twinkly ,,xx

Anne4boys
Anne4boys
in reply to Twinkly

Thank you

Yes don't worry bruising is very common with MPNs I always have one or two somewhere we just seem to bruise easily! All very confusing I know when first diagnosed and treated but you will get on fine as time goes on and always use everyone here as your point of reference. All the best.

Thank you

I've got 2 dogs with VERY waggy tails, I've always got bruises on my legs from them! I only have to knock myself very slightly and I get a bruise. I think it's because I'm such a delicate little flower!! (or maybe not! LOL)

Hi Anne, I have notice how easy I bruise now. I am only taking asprin for my ET. I just have to knock my self and waller! a bruise. I just keep telling myself to be very careful where I walk and try not to bump into things. Easier said than done! take care Lyn

Anne4boys
Anne4boys
in reply to Lindiloo3

Thank you

I have been on Hydroycarbamide for 10 years and I often get bruises that just appear for no reason.

They vary from the size of a finger nail to a half-crown (older patients will know!).

They usually appear on the inside of my thighs, arms or on my torso. It seems to be part of our disease BUT please mention it to your consultant and any other symptoms you experience.

I keep a book and write down how I feel and any symptoms.

It is so easy to forget to mention them when talking to the doctors and difficult to take on board all they are saying so a note book is handy.

Anne4boys
Anne4boys
in reply to mol56

Thank you

I bruise badly with ET. Exacerbated by aspirin. I raised the issue with my GP who didn't bother to look but told me to continue. I slipped in the bath, jerked my head and ended up on the stroke ward with a bleed in the brain. So get bad bruising checked.

Anne4boys
Anne4boys
in reply to tarifa

I saw my hematologist /oncologist yesterday the wanted to check my platelets there the same as last week no worries thanks

mickey64
mickey64
in reply to Anne4boys

Hi Anne, so you are getting used to your computer I see?. You live very close to me, send me your e-mail address and we can communicate. I believe you did message before but said you were trying to get used to your computer. Mickey

Anne4boys
Anne4boys
in reply to mickey64

Hello still trying to figure this out😊

Anne4boys
Anne4boys
in reply to Anne4boys

Hi my email is mostlyboys@aol.com

Bruises will happen - from both ET and HU. Don't worry, but try and avoid contact sports / hitting yourself. I am an accident-prone ET sufferer so ALWAYS look as though I've been in accidents. Many tend to be a little painful and lumpy but my haematologist is never concerned so. . .

Good luck

You may also like...